Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 235359, 14 pages
http://dx.doi.org/10.1155/2012/235359
Research Article

On the Stability of a Parametric Additive Functional Equation in Quasi-Banach Spaces

1Department of Mathematics, Payame Noor University, P.O. BOX 19395-3697, Tehran, Iran
2Department of Mathematics, Urmia University, Urmia, Iran
3Department of Mathematics, Semnan University, P.O. Box 35195-363, Semnan, Iran

Received 22 January 2012; Revised 16 February 2012; Accepted 16 February 2012

Academic Editor: Narcisa C. Apreutesei

Copyright © 2012 A. Ebadian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of Mathematical Problems, Interscience, New York, NY, USA, 1960.
  2. D. H. Hyers, β€œOn the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  3. T. Aoki, β€œOn the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. D. G. Bourgin, β€œClasses of transformations and bordering transformations,” Bulletin of the American Mathematical Society, vol. 57, pp. 223–237, 1951. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. T. M. Rassias, β€œOn the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. Z. Gajda, β€œOn stability of additive mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 431–434, 1991. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  7. T. M. Rassias and P. Šemrl, β€œOn the behavior of mappings which do not satisfy Hyers-Ulam stability,” Proceedings of the American Mathematical Society, vol. 114, no. 4, pp. 989–993, 1992. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  8. P. Găvruţa, β€œA generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  9. G. Isac and T. M. Rassias, β€œStability of ψ-additive mappings: applications to nonlinear analysis,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 219–228, 1996. View at Publisher Β· View at Google Scholar
  10. M. Eshaghi Gordji and N. Ghobadipour, β€œNearly generalized Jordan derivations,” Mathematica Slovaca, vol. 61, no. 1, pp. 55–62, 2011. View at Publisher Β· View at Google Scholar
  11. Z. Gajda and R. Ger, β€œSubadditive multifunctions and Hyers-Ulam stability, Volume 5,” in General Inequalities, vol. 80 of International Schriftenreihe Numerical Mathematics, pp. 281–291, Birkhäuser, Basel, Switzerland, 1987. View at Google Scholar Β· View at Zentralblatt MATH
  12. P. M. Gruber, β€œStability of isometries,” Transactions of the American Mathematical Society, vol. 245, pp. 263–277, 1978. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  13. A. Ebadian, N. Ghobadipour, and M. Eshaghi Gordji, β€œA fixed point method for perturbation of bimultipliers and Jordan bimultipliers in C-ternary algebras,” Journal of Mathematical Physics, vol. 51, no. 10, Article ID 103508, 10 pages, 2010. View at Publisher Β· View at Google Scholar
  14. A. Ebadian, N. Ghobadipour, M. B. Savadkouhi, and M. Eshaghi Gordji, β€œStability of a mixed type cubic and quartic functional equation in non-Archimedean L-fuzzy normed spaces,” Thai Journal of Mathematics, vol. 9, no. 2, pp. 225–241, 2011. View at Google Scholar
  15. A. Ebadian, N. Ghobadipour, T. M. Rassias, and M. Eshaghi Gordji, β€œFunctional inequalities associated with Cauchy additive functional equation in non-Archimedean spaces,” Discrete Dynamics in Nature and Society, Article ID 929824, 14 pages, 2011. View at Publisher Β· View at Google Scholar
  16. A. Ebadian, N. Ghobadipour, T. M. Rassias, and I. Nikoufar, β€œStability of generalized derivations on Hilbert C- modules associated to a pexiderized Cuachy-Jensen type functional equation,,” Acta Mathematica Scintia. In press.
  17. A. Ebadian, A. Najati, and M. Eshaghi Gordji, β€œOn approximate additive-quartic and quadratic-cubic functional equations in two variables on abelian groups,” Results in Mathematics, vol. 58, no. 1-2, pp. 39–53, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  18. M. Eshaghi Gordji and M. Bavnd Savadkouhei, β€œApproximation of generalized homomorphisms in quasi-Banach algebras,” Analele Stiintifice ale Universitatii Ovidius Constanta, vol. 17, no. 2, Article ID 203214, 2009. View at Google Scholar Β· View at Zentralblatt MATH
  19. M. E. Gordji and N. Ghobadipour, β€œStability of (α,β,γ)-derivations on Lie C-algebras,” International Journal of Geometric Methods in Modern Physics, vol. 7, no. 7, pp. 1093–1102, 2010. View at Publisher Β· View at Google Scholar
  20. M. Eshaghi Gordji, J. M. Rassias, and N. Ghobadipour, β€œGeneralized Hyers-Ulam stability of generalized (n,k)-derivations,” Abstract and Applied Analysis, vol. 2009, Article ID 437931, 8 pages, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  21. M. Eshaghi Gordji and N. Ghobadipour, β€œApproximately quartichomomorphisms on Banach algebras,” Word Applied Sciences Journal. In press.
  22. G. Z. Eskandani, β€œOn the Hyers-Ulam-Rassias stability of an additive functional equation in quasi-Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 405–409, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  23. P. Gavruta and L. Gavruta, β€œA new method for the generalized Hyers-Ulam-Rassias stability,” International Journal of Non-Linear Applications, vol. 1, no. 2, pp. 11–18, 2010. View at Google Scholar
  24. N. Ghobadipour, A. Ebadian, T. M. Rassias, and M. Eshaghi Gordji, β€œA perturbation of double derivations on Banach algebras,” Communications in Mathematical Analysis, vol. 11, no. 1, pp. 51–60, 2011. View at Google Scholar Β· View at Zentralblatt MATH
  25. P. Malliavin, Stochastic Analysis, Springer, Berlin, Germany, 1997.
  26. C. G. Park, β€œLinear -derivations on C-algebras,” Tamsui Oxford Journal of Mathematical Sciences, vol. 23, no. 2, pp. 155–171, 2007. View at Google Scholar
  27. C. G. Park, β€œHomomorphisms between Lie JC-algebras and Cauchy-Rassias stability of Lie JC-algebra derivations,” Journal of Lie Theory, vol. 15, no. 2, pp. 393–414, 2005. View at Google Scholar
  28. J. M. Rassias, β€œSolution of the Ulam stability problem for quartic mappings,” Glasnik Matematički, vol. 34, no. 2, pp. 243–252, 1999. View at Google Scholar Β· View at Zentralblatt MATH
  29. J. M. Rassias, β€œOn a new approximation of approximately linear mappings by linear mappings,” Discussiones Mathematicae, vol. 7, pp. 193–196, 1985. View at Google Scholar Β· View at Zentralblatt MATH
  30. J. M. Rassias, β€œOn approximation of approximately linear mappings by linear mappings,” Journal of Functional Analysis, vol. 46, no. 1, pp. 126–130, 1982. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  31. T. M. Rassias, β€œProblem 16; 2, report of the 27th international symposium on functional equations,” Aequationes Mathematicae, vol. 39, pp. 292–293, 1990. View at Google Scholar
  32. T. M. Rassias, Ed., Functional Equations, Inequalities and Applications, Kluwer Academic, Dordrecht, The Netherlands, 2003.
  33. Y. Benyamini and J. Lindenstrauss, Geometric Nonlinear Functional Analysis, Volume 1, vol. 48 of American Mathematical Society Colloquium Publications, American Mathematical Society, Providence, RI, USA, 2000.
  34. J. B. Diaz and B. Margolis, β€œA fixed point theorem of the alternative, for contractions on a generalized complete metric space,” Bulletin of the American Mathematical Society, vol. 74, pp. 305–309, 1968. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH